FREE Shipping ANY SIZE ORDER Sign In

Vicks DayQuil Severe Cold & Flu Multi-Symptom Relief Caplets, 25/Box (7892-25X20-SBA)

Get free shipping when you order Vicks DayQuil Severe Cold & Flu Multi-Symptom Relief Caplets, 25/Box (7892-25X20-SBA) today at Quill.com. Stack coupons to get free gifts & extra discounts!
Item # 901-PFYBXDXSV25
  Model # 1911
Vicks DayQuil Severe Cold & Flu Multi-Symptom Relief Caplets, 25/Box (7892-25X20-SBA)
$16.99 Box

Qty:

This item ships FREE *
This Item qualifies for FREE Shipping*
Your delivery dates will be verified at checkout.
Delivery Date:
Go
Enter Zip Code
Parcel
Product Information
Description
Relieve severe symptoms of colds and flu with this 25-pack box of DayQuil daytime cold and flu caplets. Keep this 25-pack of DayQuil daytime cold and flu caplets on hand to combat sore throat, cough, fever, headache, and congestion. Packaged for individual use with 25 packs of two caplets each, this box is perfect for stocking first aid kits, office supplies, or medical supply stations to ensure everyone is able to keep going. Formulated with acetaminophen, phenylephrine, and dextromethorphan, in this 25-pack box of DayQuil daytime cold and flu caplets are fast acting and help counteract drowsiness.
  • Coated caplets relieve nasal congestion, cough, headache, minor aches, fever, and sore throat
  • Box contains 50 caplets
  • Active ingredients: acetaminophen 325mg, dextromethorphan HBr 10mg, guaifenesin 200mg, phenylephrine HCl 5mg
  • Non-drowsy formulation for relief of your cold and flu symptoms
  • Inactive ingredients: ammonium hydroxide, FD&C Blue No. 1, FD&C Red No. 40, gelatin, glycerine, polyethylene glycol, povidone, propylene glycol, purified water, shellac, simethicone, sorbitol sorbitan solution, titanium dioxide
Product Reviews
Additional Information

Happy to help 1-800-982-3400

Do Not Sell My Personal Information
© 2021 Quill.com